# SDR SWAA043164

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 58,295 hours, 55,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6551625
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 2 EA FUSELAGE SKIN CRACKS BETWEEN BS 927 & BS 935, STR 24R TO STR 25R.  REPAIRED SKIN PER SRM.
